# SDR GTIA2021093036017

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A300*
- Aircraft serial: 6736
- Aircraft time: 20,692 hours, 9,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FA JUMPSEAT FLASHLIGHT INOP-R&R FLASHLIGHT & SEAL IAW CMM 25-60-13.
